# SDR CALA2009030400120

- Difficulty date: March 1, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 37,819 hours, 5,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 3166987
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-3 DOOR EXTERIOR EMERGENCY LIGHTS ARE NOT WORKING.  L-3 DOOR EMERGENCY LIGHT ASSY FOUND WITH CORROSION ON LIGHT CONTACTS.  CLEANED CONTACTS PER 33-51-06.
